English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Conformal invariance of partially massless higher spins

MPS-Authors
/persons/resource/persons236419

Waldron,  Andrew K.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Waldron, A. K., & Deser, S. (2004). Conformal invariance of partially massless higher spins. Physics Letters. B, 603(1-2), 30-34.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2F70-A
Abstract
There is no abstract available